Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A class of nonlinear partial differential equations and their properties


Author: Stefan Bergman
Journal: Bull. Amer. Math. Soc. 51 (1945), 545-554
DOI: https://doi.org/10.1090/S0002-9904-1945-08392-X
MathSciNet review: 0012371
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08392-X